# SDR DALA2023101608461

- Difficulty date: October 14, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 62,666 hours, 29,671 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3274 PAX O2 MASK DROPPED IN FLT ON THERE OWN ON ROW 16ABC SIDE. CORRECTIVE ACTION: REPLACED O2 MASK PANEL AND RE-PACKED MASKS. OK FOR SERVICE. (9651072)
